# SDR ASOA00007

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018
- Condition: Inoperative
- Location: Te Flaps
- Part time: 4,057 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW GOT FLAP FAIL MESSAGE WHEN SELECTING FLAPS FROM EIGHT TO ZERO DEGREES.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE FECU.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
